# SDR AALA2019081659025

- Difficulty date: August 9, 2019
- Submitted: August 16, 2019
- Operation: Air carrier
- Aircraft: N661AW
- Make and model: Airbus A320-232
- Aircraft serial: 1284
- Aircraft time: 65,927 hours, 25,384 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D5337068220000
- Condition: Cracked
- Location: Mlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND MAIN LANDING GEAR DOOR KEEL BEAM ACTUATOR FITTING TIE STRAP CRACKED AT FR 42 AND S43R. REPLACED TIE STRAP PER SRM 51-42-11.
